Alert archive / New Jersey / Special Marine Warnings in 2019

Special Marine Warning 113, NWS Philadelphia/Mount Holly

July 11, 2019

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 11, 2019, 6:04 PM EDT. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2019, 6:04 PM EDT (22:04 UTC)
Expired
Jul 11, 2019, 7:30 PM EDT
In force
86 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2019-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2019-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

046 
WHUS51 KPHI 112204
SMWPHI
ANZ430-112330-
/O.NEW.KPHI.MA.W.0113.190711T2204Z-190711T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
604 PM EDT Thu Jul 11 2019

The National Weather Service in Mount Holly NJ has issued a

* Special Marine Warning for...
  Upper Delaware Bay...

* Until 730 PM EDT.

* At 603 PM EDT, strong thunderstorms were located along a line
  extending from near Pea Patch Island to 11 nm northeast of Miles
  River, moving northeast at 30 knots.

  HAZARD...Wind gusts to 40 knots.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Sea Breeze, Pea Patch Island, Woodland Beach, Stony Point, Ship
  John Shoal Light, Miah Maull Light, Cross Ledge Light and Reedy
  Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

&&

LAT...LON 3973 7553 3961 7541 3947 7554 3944 7542
      3934 7536 3938 7528 3929 7529 3939 7522
      3931 7527 3918 7514 3921 7506 3895 7531
      3934 7549 3931 7552 3924 7557 3925 7557
      3935 7549 3959 7560 3958 7562 3959 7562
TIME...MOT...LOC 2203Z 246DEG 31KT 3956 7568 3891 7600 

HAIL...0.00IN
WIND...40KTS

$$

Iovino

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 11, 3:31 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 11, 3:31 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
331 PM EDT Thu Jul 11 2019

.SYNOPSIS...
A cold front will slowly move through into Friday morning. High
pressure will build in behind the front and last through Saturday. A
weak cold frontal passage is expected Saturday night or Sunday,
followed by renewed high pressure for the early part of next week.
By the middle of next week, another frontal system may approach the
region.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Several rounds of heavy rainfall have developed and will
continue to move across the area through the remainder of this
afternoon into this evening. A warm front has slowly drifted
north of the area this morning, however, a pre-frontal trough
has developed behind it and ahead of an approaching cold front.
Meanwhile, several short waves/vorticity impulses will move
across the area as well within the warm sector, combining with
the surface trough, leading to increasing showers and
thunderstorms. In this warm sector, very warm and humid airmass
has moved across the area. PW values of 2.0-2.25 inches have
spread across the area, priming our region for very heavy and
efficient rainfall producing storms. Rainfall amounts of 1-3
inches, with locally higher amounts of 3-5 inches will be
possible into this evening. The HREF shows 7+ inches possible,
which may be high, but even if you cut that in half, you'll get
the 3-5 inches possible. All of this will keep the Flash Flood
Watch in effect through this afternoon and this evening. The
placement of the Flash Flood Watch still looks good as the
heaviest rain will likely mostly miss the Poconos and northwest
New Jersey, and begin to dissipate as it approaches the coast.
However, in between where the watch is will be the greatest
concern.

There also remains the possibility for some localized severe
weather late this afternoon and this evening. CAPE values build
to 1,000-2,000 J/kg, possibly even higher in some areas. 0-6 km
shear is not overly impressive at 20-25 knots, and mid-levels
winds are fairly weak. However, with enough instability, some
stronger downdrafts may develop if storms build high enough. The
SPC has eastern Pennsylvania, Delaware, and eastern Maryland in
a Slight Risk for severe weather, with New Jersey under a
Marginal Risk for sever weather.

The strong convection is expected to begin waning after sunset
as daytime heat and instability diminishes. However, there will
remain a chance of showers and thunderstorms through at least
midnight as the surface trough moves across the area. The cold
front will eventually make its way into our area later this
evening and overnight as it moves from west to east.
&&

.SHORT TERM /6 AM FRIDAY THROUGH 6 AM FRIDAY/...
The cold front will continue to slide east through the day Friday,
but will be fairly slow moving. All of the strong short
waves/vorticity impulses will be east of the area, and PW values
will be decreasing during the day. So while it will warm several
degrees above normal during the day, and dewpoints remain elevated,
there will only be a slight chance for isolated showers or
thunderstorms during the day. Any activity will be mostly in the
late morning into early afternoon, before diminish the late
afternoon hours. Afternoon high will likely average 5 degrees above
normal, but by the time the highs occur, dewpoints should begin
lowering, so we do not expect anyone to approach Heat Advisory
criteria.

&&

.LONG TERM /FRIDAY THROUGH THURSDAY/...
Overview...

At mid and upper levels, a shortwave will be gradually moving
southeast through southern Ontario over the weekend, and into New
England by Sunday. A weak surface low and trailing cold front will
accompany it. Right off the bat, this would suggest potential for
trouble this weekend. However, in a twist on what we've generally
seen this year, it appears this frontal passage, which will occur by
Sunday, will be quite uneventful. The cold front pushing offshore
Friday has a solid northwest flow behind it, which will advect much
drier air into the region and pinch off the moisture supply feeding
out of the Gulf, where TS Barry is churning. Only a narrow band of
relatively modest moisture (PWATs around 1.5 inches) looks to
accompany this front, and other parameters do not appear impressive
enough to provide much compensation. The front will likely move
through Saturday night or Sunday, and unlike many fronts we've seen
lately it does not look to linger.

By Monday, the weekend shortwave and frontal system shifts off to
the east. A ridge will have been building over the northern Plains
and into the Great Lakes over the weekend, and will begin to shift
eastward towards the Northeast and mid-Atlantic by early next week.
Surface high pressure should keep Monday and Tuesday mostly or
entirely dry. The rising mid-level heights as the ridge pushes in
will also support a warming trend. What happens Wednesday and beyond
will be largely dictated by the evolution of TS Barry. A frontal
system will be moving into the central US by Tuesday or Wednesday,
and based on the NHC forecast and the last couple cycles of
guidance, it seems likely Barry will slowly make its way northward
and eventually merge with or be picked up by that frontal system. It
is possible that the ridge ends up stronger and pushes Barry further
west, though that now seems a less likely outcome. Realizing a lot
can change, the philosophy here will assume the remnants of Barry
within the frontal system start to approach by mid or late week.
Developing southwesterly flow should bring moisture rich air into
the region towards midweek. As the front approaches, showers and
thunderstorms would be likely, but it is too early to say much more
than that. There is high uncertainty both in the track and timing of
Barry, and high uncertainty as to how much would be left of it by
the time it arrived here.

Dailies...

Saturday-Sunday... Overall, a nice weekend. Westerly flow brings
tolerable humidity and seasonable warmth Saturday. By Saturday night
and Sunday, a fast moving cold front approaches. As mentioned above,
a lack of moisture return ahead of this front combined with its fast
motion and its likely passage during a period diurnally unfavorable
for convection suggests limited fanfare. A scattered shower is
possible Sunday especially over Delmarva, but most places will
likely stay dry.

Monday-Tuesday... The Great Lakes ridge shifts into the region. High
pressure at the surface should yield mainly dry weather. High
confidence in a dry Monday with low dew points and seasonable
temperatures. By Tuesday, expecting high pressure will continue to
hold, but developing southwesterly flow will start to draw more
moisture into the area, with above average temperatures also likely
due to the ridge overhead. A spotty shower or storm cannot be ruled
out, though should be a mainly dry day.

Wednesday-Thursday... Shower and thunderstorm chances will increase
during this period as the next frontal system and potentially the
remnants of Barry approach. It is too early to say which day if
either may have a better chance for showers and storms or how the
threat would evolve. Regardless, warm and humid conditions are
likely, and this period appears to offer the next chance for any
significant weather.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Showers and thunderstorms will move across the TAF sites
this afternoon into this evening. Conditions will temporarily lower
to IFR or MVFR within these thunderstorms. Outside of showers and
thunderstorms VFR will be in place. Showers and thunderstorms will
continue to progress eastward through the evening hours and end from
west to east; thunderstorms likely ending 23z/00z for ABE/RDG,
01z/02z for ILG/PHL/PNE/TTN, and 02z/03z for MIV/ACY. Showers should
completely end by 06z/07z. MVFR ceilings are forecast to develop for
all sites during the overnight hours.

Southeast winds 5-10 knots will continue through the afternoon into
the evening hours, before shifting to the south then southwest later
this evening and overnight. Some areas may even become light and
variable overnight.

Friday...MVFR conditions are expected to begin the day Friday, but
begin to lift after daybreak and become VFR for the remainder of the
day. Winds will become west to northwest around 10 knots, with some
gusts in the mid to upper teens possible. An isolated shower or
thunderstorm is possible around midday, but potential is very small
at this time.

Outlook...

Friday night-Saturday... VFR. Light westerly or northwesterly wind.

Saturday night-Sunday... VFR. Light west or southwest wind on
Saturday night becoming light from the northwest on Sunday. Slight
chance of a shower Sunday.

Sunday night-Tuesday... VFR. Light and variable winds.

&&

.MARINE...

Tonight-Friday...Conditions are expected to remain below advisory
levels through tonight and friday, although winds could gust around
20 knots at times. Showers and thunderstorms are possible this
afternoon and evening which could produce locally higher winds and
waves.

Outlook...

Winds and seas are expected to remain below SCA criteria over the
course of the period.

RIP CURRENTS...

The risk for enhanced threat of rip currents is low at this time
tonight through Friday with seas remaining 2-3 feet with a swell of
6-8 seconds and winds shifting from south tonight to southwest or
west on Friday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 1 AM EDT Friday for PAZ060>062-070-071-
     101>106.
NJ...Flash Flood Watch until 1 AM EDT Friday for NJZ007>010-012-
     015>019.
DE...Flash Flood Watch until 1 AM EDT Friday for DEZ001.
MD...Flash Flood Watch until 1 AM EDT Friday for MDZ008.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...Robertson
Short Term...Robertson
Long Term...O'Brien/Staarmann
Aviation...Robertson/O'Brien/Staarmann
Marine...Robertson/O'Brien/Staarmann
Hazardous weather outlook, Jul 11, 3:32 PM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
332 PM EDT Thu Jul 11 2019

DEZ001-MDZ008-NJZ007>010-012-015>019-PAZ060>062-070-071-101>106-
121945-
New Castle-Cecil-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
332 PM EDT Thu Jul 11 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms are likely later today and tonight. A few
storms may also be strong with a threat for gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ012-015-019-020-NJZ001-013-020>023-027-PAZ054-055-
121945-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Western Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-
332 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, southern New Jersey and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are likely later today and tonight which
could produce heavy rain and lead to some localized areas of
flooding. A few storms may also be strong with a threat for gusty
winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-121945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
332 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are likely later today and tonight which
could produce heavy rain and lead to some localized areas of
flooding. A few storms may also be strong with a threat for gusty
winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-121945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
332 PM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 11, 5:40 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      DOUGLASSVILLE           40.26N 75.73W
07/11/2019                   BERKS              PA   BROADCAST MEDIA

            ROUTE 422 IMPASSIBLE IN DOUGLASSVILLE DUE TO
            FLASH FLOODING.

&&

STAARMANN
Local storm report, Jul 11, 5:48 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      2 S DOUGLASS TWP        40.29N 75.68W
07/11/2019                   BERKS              PA   FIRE DEPT/RESCUE

            VEHICLE STRANDED IN FLOOD WATERS NEAR
            INTERSECTION OF GRIST MILL RD AND LOCUST DR
            WITH A RESCUE OF TWO PEOPLE. VEHICLE WAS
            LATER CARRIED AWAY BY FLOOD WATER.

&&

JEO
Local storm report, Jul 11, 5:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     FLASH FLOOD      AMITY GARDENS           40.27N 75.73W
07/11/2019                   BERKS              PA   FIRE DEPT/RESCUE

            RESIDENCE WITH 5 FEET OF WATER IN BASEMENT.

&&

JEO
Local storm report, Jul 11, 5:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      POTTSTOWN               40.25N 75.66W
07/11/2019                   MONTGOMERY         PA   FIRE DEPT/RESCUE

            WATER RESCUE ON MANATAWNY ST AT KING ST.

&&

JEO
Local storm report, Jul 11, 5:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
559 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     FLASH FLOOD      1 ESE TELFORD           40.32N 75.30W
07/11/2019                   BUCKS              PA   FIRE DEPT/RESCUE

            WATER RESCUE AT INTERSECTION OF BETHLEHEM
            PIKE AND CHERRY RD.

&&

JEO
Local storm report, Jul 11, 6:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      WEST NANTMEAL TWP.      40.14N 75.83W
07/11/2019                   CHESTER            PA   FIRE DEPT/RESCUE

            WATER RESCUE ON CHESTNUT TREE RD AT POND
            HILL DR.

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:44 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more18 hr
Jul 11, 1:23 PM EDTSpecial Weather StatementPHISalem52 min
Jul 11, 1:44 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem61 min
Jul 11, 1:47 PM EDTSpecial Marine WarningPHI28 min
Jul 11, 2:41 PM EDTSpecial Weather StatementPHIGloucester64 min
Jul 11, 3:13 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 11, 3:33 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 11, 5:33 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset4 hr
Jul 11, 6:14 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem61 min
Jul 11, 6:15 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Mercer, Salem4 hr
Jul 11, 6:17 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset4 hr
Jul 11, 6:58 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset62 min
Jul 11, 7:22 PM EDTTornado WarningPHIBurlington23 min
Jul 11, 7:27 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more7 hr
Jul 11, 7:44 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean61 min
Jul 11, 12:33 PM EDTSpecial Weather StatementPHIChester57 min
Jul 11, 2:44 PM EDTSpecial Weather StatementPHIBucks, Montgomery61 min
Jul 11, 2:50 PM EDTAreal Flood Advisory EmergencyPHIBerks, Chester, Montgomery4 hr
Jul 11, 3:00 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery8 hr
Jul 11, 3:45 PM EDTFlash Flood WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton4 hr
Jul 11, 4:45 PM EDTFlash Flood Warning EmergencyPHIBerks, Montgomery4 hr
Jul 11, 5:12 PM EDTFlash Flood WarningPHIChester4 hr
Jul 11, 5:20 PM EDTFlash Flood WarningPHIBucks, Chester, Montgomery4 hr
Jul 11, 6:28 PM EDTRiver Flood WarningPHIMontgomery22 hr
Jul 11, 6:57 PM EDTRiver Flood WarningPHIMontgomery12 hr
Jul 11, 7:03 PM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia26 hr
Jul 11, 7:19 PM EDTRiver Flood WarningPHIChester7 hr
Jul 11, 7:47 PM EDTFlash Flood WarningPHIBerks, Bucks, Lehigh, Montgomery3 hr
Jul 11, 5:44 PM EDTSevere Thunderstorm WarningPHIKent, New Castle61 min
Jul 11, 6:39 PM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr

Nearby

Special Marine Warnings in New Jersey, 2019Every special marine warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.